# SDR IPXA2019072544879

- Difficulty date: July 5, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: AUB75115
- Condition: Chafed
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #3 O/B FAN COWL AFT HINGE AIRCRAFT SIDE IS CHAFED. REPAIRED CHAFED #3 O/B FAN COWL HINGE AIRCRAFT SIDE IAW EA 011-5440-01-A7839 REV. IR AND EO MD11-5440-73276-A. (MINOR).
